# SDR P2EA99237

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 11 LEFT CRACKED AT BS 294.5, DEFECT SIZE, LENGTH .500 INCH.  REPAIRED STRINGER 11 LEFT BETWEEN BS 293.5 AND STRINGER 299.5 PER SRM 53-10-3, FIG 2.  (M)
